# SDR AU960564

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Side Brace
- Part number: 9529902
- Condition: Cracked
- Location: Main Gear Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH MAIN LANDING GEAR SIDE BRACE STUDS CRACKED IN RADIUS - FOUND DURING MAGNETIC PARTICLE INSPECTION IAW AD/PA34/46
